# SDR DALA2017040902894

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LOWER EXTERNAL FUSELAGE SKIN UNDER ANTENNA AT STATION 757 NEAR BODY LINE 0 IS CORRODED. MAINTENANCE REPAIRED LOWER EXTERNAL FUSELAGE SKIN AT STATION 757 NEAR BODY LINE 0 IAW PRI 555829-14 REV 1 AND ERA 555829-14.
